# SDR SWIA2021080560029

- Difficulty date: May 27, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Grooved
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLIGHT DECK SEAT TRACK LBL12 HAS PERPENDICULAR GROVES DOWN THE LENGTH OF THE TRACK INCLUDING ON THE STEEL STRAP.     (C-CHECK RO 8/1/2021)     REMOVE AND INSTALLED FLIGHT DECK SEAT TRACK LBL12  REF  CRJ200 SRM 51-42-21, DWG 601R30000 NIEO NO. 35, AND DWG600-33100 REV AE. SEE CONTINUATION CARD FOR DETAILS COMPLIED WITH 51-900-1003-SKY.
